| Model Number |
N/A |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Nodule (4551); Insufficient Information (4580)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient will have a possible elbow revision due to an unknown reason on an unknown date.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).D10: medical product: catalog #: unknown, unknown ulnar, lot #: unknown.Catalog #: unknown, unknown articulation kit, lot #: unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 00840001411, ulnar component plasma sprayed size 4 115, lot # 65106492; catalog #: 00840009500, articulation kit size 5/6, lot # 66020939.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was further reported that the patient states she has had a large knot on the posterior aspect of her elbow.She says it hurts when she tries to move the elbow and has not been lifting with it at all.After further imaging, a ct scan revealed circumferential lucency around the length of the ulnar component concerning for loosening.The surgeon discussed conservative management, but the patient elected to proceed with a surgical procedure to reduce pain, improve function, and decrease the risk of periprosthetic fracture.The revision is scheduled for a future date; no further intervention has been reported to date.
Event or Problem Description
It was further reported that the patient underwent a revision procedure due to a fibrous nodule around the joint, lucency in the distal ulna, and significant forearm pain.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d4, g1, g3, g6, h2, h4, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.H6 component codes: proposed g-code: mechanical (g04) - stem.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.